Alert archive / Arkansas / Tornado Warnings in 2015
Tornado Warning 24, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Nov 17, 2015, 12:39 PM CST for Conway County, Faulkner County, Perry County, Arkansas. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 17, 2015, 12:39 PM CST (18:39 UTC)
- Expired
- Nov 17, 2015, 1:15 PM CST
- In force
- 36 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Conway County, AR, Faulkner County, AR, Perry County, AR
The radar
The Little Rock radar (KLZK), 53 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 17, 12:40 PM CST | TSTM WND DMG | Perryville, AR | THE ROOF OF AN OUTDOOR STAGE AT PERRY COUNTY FAIRGROUNDS WAS TORN OFF AND BLOWN 40 YARDS AWAY. ALSO HAVE SEVERAL LARGE TREES DOWN ON THE FAIRGROUNDS AS WELL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 17, 11:07 AM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.7 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 191 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 496 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 532 m²/s²
- 0-3 km storm-relative helicity
- 736 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
114
WFUS54 KLZK 171839
TORLZK
ARC029-045-105-171915-
/O.NEW.KLZK.TO.W.0024.151117T1839Z-151117T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1239 PM CST TUE NOV 17 2015
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
WEST CENTRAL FAULKNER COUNTY IN CENTRAL ARKANSAS...
NORTHEASTERN PERRY COUNTY IN CENTRAL ARKANSAS...
SOUTHEASTERN CONWAY COUNTY IN CENTRAL ARKANSAS...
* UNTIL 115 PM CST
* AT 1239 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED OVER ADONA...OR NEAR PERRYVILLE...MOVING
NORTHEAST AT 35 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
PERRY AROUND 1245 PM CST.
OPPELO...HOUSTON AND SEQUOYA PARK AROUND 1255 PM CST.
MORRILTON AROUND 100 PM CST.
MENIFEE...HILL CREEK AND SOLGOHACHIA AROUND 110 PM CST.
BETHLEHEM AND SPRINGFIELD AROUND 115 PM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE CHERRY
HILL IN PERRY COUNTY...KENWOOD...ADA...OVERCUP...BIRDTOWN...MT OLIVE
IN CONWAY COUNTY...PLUMERVILLE...ANTIOCH IN PERRY COUNTY...THORNBURG
AND NEW DIXIE.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 102 AND 123.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3490 9287 3505 9301 3535 9264 3514 9243
TIME...MOT...LOC 1839Z 231DEG 31KT 3503 9287
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
CD1 follow-up statement
443
WWUS54 KLZK 171858
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1258 PM CST TUE NOV 17 2015
ARC045-105-171907-
/O.CAN.KLZK.TO.W.0024.000000T0000Z-151117T1915Z/
FAULKNER AR-PERRY AR-
1258 PM CST TUE NOV 17 2015
...THE TORNADO WARNING FOR WEST CENTRAL FAULKNER AND NORTHEASTERN
PERRY COUNTIES IS CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR CENTRAL
ARKANSAS.
LAT...LON 3523 9252 3519 9253 3518 9251 3507 9272
3507 9276 3521 9282 3535 9264
TIME...MOT...LOC 1857Z 232DEG 36KT 3520 9272
$$
ARC029-171915-
/O.CON.KLZK.TO.W.0024.000000T0000Z-151117T1915Z/
CONWAY AR-
1258 PM CST TUE NOV 17 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 PM CST FOR
SOUTHEASTERN CONWAY COUNTY...
AT 1257 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR MORRILTON...MOVING NORTHEAST AT 40 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
MORRILTON...OPPELO...MENIFEE...BETHLEHEM...SOLGOHACHIA...
SPRINGFIELD...HILL CREEK...MIDDLETON...SEQUOYA PARK...PLUMERVILLE...
BIRDTOWN...MT OLIVE IN CONWAY COUNTY...OVERCUP AND KENWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3523 9252 3519 9253 3518 9251 3507 9272
3507 9276 3521 9282 3535 9264
TIME...MOT...LOC 1857Z 232DEG 36KT 3520 9272
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
226What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Nov 17, 12:00 PM CST, 39 minutes earlier.
Area forecast discussion, Nov 17, 12:00 PM CST, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1200 PM CST TUE NOV 17 2015 .AVIATION... PRECIPITATION CONTINUES TO INCREASE IN BOTH INTENSITY AND COVERAGE AS AN INTENSE UPPER LOW APPROACHES FROM THE WEST. WIDESPREAD IFR TO LIFR CONDITIONS ARE EXPECTED TOO DEVELOP AREA WIDE. CONDITIONS WILL SLOWLY IMPROVE LATER TONIGHT AS DRIER AIR BEGINS TO MOVE INTO THE AREA. && .PREV DISCUSSION... /ISSUED 1007 AM CST TUE NOV 17 2015/ UPDATE... WITH REGARD TO SEVERE STORMS...NOTHING ON RADAR HAS LOOKED OVERLY CONCERNING SO FAR THIS MORNING. SOUTH CENTRAL AND SOUTHEASTERN ARKANSAS REMAINS THE PLACE OF MOST CONCERN AS THIS IS WHERE THE BEST...RELATIVELY SPEAKING...INSTABILITY IS CURRENTLY LOCATED AND FORECAST TO BE THROUGH THE AFTERNOON HOURS. SOME ISOLATED CELLS HAVE SPRUNG UP IN THE LAST 30 MINUTES OR SO FROM PINE BLUFF SOUTHWEST THROUGH FORDYCE AND CAMDEN AREA. WILL CONTINUE TO MONITOR RADAR TRENDS IN THE SOUTHERN AND SOUTHEASTERN PARTS OF THE FORECAST AREA. THE REST OF THE FORECAST REMAINS ON TRACK FOR THE MOST PART. POPS ARE PROBABLY A LITTLE TOO HIGH FOR THE NEXT FEW HOURS IN THE EASTERN PART OF THE FORECAST AREA BUT RAIN WILL ASSUREDLY FILL IN THERE OVER THE NEXT SEVERAL HOURS SO LEFT THAT ALONE. ALSO UPDATED THE ADVISORY HEADLINES TO REMOVE THE LAKE WIND ADVISORY IN THE WEST. SOME GUSTS TO ADVISORY LEVELS WILL BE POSSIBLE OVER THE NEXT COUPLE OF HOURS BUT AS THE BACK EDGE OF THE LINE OF SHOWERS AND THUNDERSTORMS MOVES THROUGH...GUST POTENTIAL WILL DECREASE SIGNIFICANTLY. LEFT THE REMAINING WIND ADVISORY IN THE EAST AS IS. PREV DISCUSSION... /ISSUED 635 AM CST TUE NOV 17 2015/ AVIATION...17/12Z TAF CYCLE SCTD SHRA/TSRA EARLY THIS MRNG WL EXPAND IN COVERAGE FM THE W AS THE DAY PROGRESSES. EXPECT MAINLY MVFR CONDS THRU THE DAY TODAY... DETERIORATING TO IFR CONDS ONCE WIDESPREAD CONVECTION MOVES INTO A PARTICULAR FCST SITE. GUSTY WINDS IN EXCESS OF 40 KTS WL ACCOMPANY THE STRONGER STORMS ALONG THE MAIN LINE OF STORMS ALONG THE CDFNT. CONDS WL SLOLY IMPROVE LATER TNGT AS DRIER AIR BEGINS TO MOVE INTO THE AREA. /44/ PREV DISCUSSION... /ISSUED 231 AM CST TUE NOV 17 2015/ SHORT TERM...TODAY THROUGH FRIDAY SCATTERED SHRA AND SOME TSRA ARE CONTINUING TO LIFT NORTH ACROSS THE CWA EARLY THIS MORNING IN ADVANCE OF AN APPROACHING COLD FRONT OVER OK. A LARGE...ORGANIZED...QUASI-LINEAR LINE OF CONVECTION HAS FORMED ALONG AND AHEAD OF THIS FRONT OVER CENTRAL OK...WHICH WILL EVENTUALLY MAKE ITS WAY EAST THROUGH AR THROUGH TONIGHT. TEMPS CONTINUE TO GRADUALLY WARM EARLY THIS MORNING AS WARM MOIST AIR SURGES NORTH. RAINFALL AMOUNTS HAVE ALREADY BEEN FAIRLY HEAVY ACROSS THE CWA...WITH MANY AREAS ALREADY SEEING AROUND AN INCH FOR THE NWRN TWO THIRDS OF THE CWA AS OF MIDNIGHT. IN FACT...A FEW ISOLATED LOCATIONS HAVE ALREADY EXCEEDED 2 INCHES SUCH AS RUE. ADDITIONAL HEAVY RAINFALL IS EXPECTED THROUGH TONIGHT. WHILE THE OVERALL COVERAGE OF SHRA/TSRA HAS LESSENED OVER THE PAST FEW HRS...THIS WILL LIKELY FILL BACK IN AS THE CONVECTIVE LINE APPROACHES LATER THIS MORNING. ADDITIONAL RAINFALL AMOUNTS OF 1 TO POSSIBLY OVER 3 INCHES ARE EXPECTED...WITH STORM TOTAL AMOUNTS RANGING FROM 2 TO OVER 5 INCHES. SOME LOCALLY HIGHER AMOUNTS OVER 6 INCHES COULD BE SEEN FOR STORM TOTALS. THE FFA CONTINUES THROUGH TONIGHT. STRONG TO SVR STORMS WILL BE POSSIBLE THROUGH THIS EVENING ALONG AND AHEAD OF THE LINE OF CONVECTION. DAMAGING WINDS WILL BE POSSIBLE WITH THE STRONGEST STORMS. HIGH LEVELS OF SRH CONTINUE TO SHOW UP IN THE NEAR TERM DATA...WHICH SUGGESTS AN INCREASED TORNADO THREAT. HOWEVER...INSTABILITY LEVELS REMAIN LIMITED. EVEN SO...THE AMOUNT OF FORCING ALONG AND AHEAD OF THE FRONT...ALONG WITH THE HIGH LEVELS OF SRH SHOULD BE ABLE TO OVERCOME THE LOW CAPE TO SEE SOME ORGANIZED ROTATING STORMS. THE BEST POTENTIAL FOR SEEING ANY TORNADOES WILL BE ALONG THE LEADING EDGE OF THE QUASI-LINEAR COMPLEX. IF SOME ISOLATED SUPERCELLS WERE TO FORM AHEAD OF THIS LINE...SOME TORNADIC ACTIVITY COULD ALSO BE SEEN WITH THOSE STORMS. ALSO...THE BEST POTENTIAL FOR SEEING SVR WX WILL BE ACROSS THE SRN HALF OF THE CWA...THOUGH A SVR WX THREAT WILL EXIST GENERALLY ACROSS MOST OF THE CWA. THE PRESSURE GRADIENT ACROSS THE AREA WILL BE VERY TIGHT...WITH SIGNIFICANT GRADIENT WINDS EXPECTED. THE STRONGEST WINDS WILL BE ACROSS THE ERN SECTIONS OF THE STATE THIS AFTERNOON AHEAD OF THE FRONT...WHERE SUSTAINED WINDS OF 20 TO 30 MPH ARE EXPECTED...AND GUSTS OVER 40 MPH POSSIBLE. BREEZY CONDITIONS WILL BE POSSIBLE BEFORE THAT TIME FRAME EVERYWHERE...WITH 15 TO 25 MPH SUSTAINED WINDS EXPECTED...AND GUSTS OVER 30 MPH POSSIBLE. LAKE WIND AND WIND ADV ARE ALREADY POSTED...AND WILL KEEP SAME TIMING AND PLACEMENT FOR NOW. ALL PRECIP SHOULD MOVE EAST OF THE CWA BY SUNRISE WED...WITH DRIER CONDITIONS EXPECTED. A NEW COLD FRONT WILL DROP SOUTH INTO THE STATE THU INTO FRI...WITH CONTINUED DRY CONDITIONS EXPECTED INTO THE WEEKEND. LONG TERM...SATURDAY THROUGH MONDAY NO SIG CHGS MADE TO THE FCST DURG THIS TIME PD. PROGRESSIVE UPR FLOW WL BRING AN UPR TROF THRU THE MID SECTION OF THE COUNTRY OVR THE WEEKEND. THIS WL ALLOW FOR A FAST MOVG CDFNT TO MOVE THRU AR FM THE NW LATE FRI NGT/SAT. MODELS STILL AT ODDS REGARDING AVAILABLE MOISTURE ALONG THE FNT. FOR CONSISTENCY...OPTED TO KEEP A DRY FCST ATTM. COLDER AIR WL ADVECT IN FOR THE REST OF THE WEEKEND. THE ASSOCD SFC RDG WL BE CENTERED OVR AR BY SUN MRNG...WITH THE MERCURY DROPPING CLOSE TO THE FRZG MARK OVER A GOOD PART OF THE FA. THE AIRMASS WL BEGIN TO SLOLY MODIFY STARTING MON AS THE HIGH SHIFTS EWD AND SLY WINDS RETURN TO THE MID SOUTH. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 70 48 61 43 / 100 100 10 0 CAMDEN AR 74 47 65 42 / 100 70 10 0 HARRISON AR 68 43 57 40 / 100 40 0 10 HOT SPRINGS AR 74 45 62 42 / 100 50 10 0 LITTLE ROCK AR 73 47 63 43 / 100 90 10 0 MONTICELLO AR 74 50 66 45 / 100 100 10 0 MOUNT IDA AR 74 44 62 40 / 100 30 0 0 MOUNTAIN HOME AR 70 45 59 40 / 100 80 10 10 NEWPORT AR 71 50 61 42 / 100 100 10 0 PINE BLUFF AR 73 48 64 43 / 100 100 10 0 RUSSELLVILLE AR 73 45 61 39 / 100 40 0 0 SEARCY AR 70 47 62 41 / 100 100 10 0 STUTTGART AR 72 49 64 44 / 100 100 10 0 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ARKANSAS-BAXTER-BOONE- BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA- DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD- JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE- MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI- SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL. WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR ARKANSAS-BRADLEY- CALHOUN-CLEVELAND-DALLAS-DESHA-DREW-FAULKNER-GRANT-INDEPENDENCE- JACKSON-JEFFERSON-LINCOLN-LONOKE-MONROE-PRAIRIE-PULASKI-SALINE- SHARP-WHITE-WOODRUFF. LAKE WIND ADVISORY UNTIL NOON CST TODAY FOR BAXTER-BOONE-CLARK- CLEBURNE-CONWAY-FULTON-GARLAND-HOT SPRING-IZARD-JOHNSON-LOGAN- MARION-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-SCOTT- SEARCY-STONE-VAN BUREN-YELL. && AVIATION...56
Hazardous weather outlook, Nov 17, 11:45 AM CST, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 1145 AM CST TUE NOV 17 2015 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-181100- BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA- CALHOUN-BRADLEY-DREW- 1145 AM CST TUE NOV 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIA AFTERNOON AND TONIGHT A STRONG STORM SYSTEM WILL WOBBLE THROUGH THE CENTRAL PLAINS STATES TODAY...DRAGGING A COLD FRONT INTO ARKANSAS. A SQUALL LINE...ALONG AND AHEAD OF THE FRONT...WILL PRODUCE TORRENTIAL DOWNPOURS AS IT MOVES EASTWARD ACROSS THE STATE. AN ADDITIONAL TWO TO FOUR INCHES OF RAIN IS EXPECTED...WITH FLASH FLOODING LIKELY IN PLACES. IN ADDITION TO FLASH FLOODING...THERE WILL BE SOME POTENTIAL FOR SEVERE WEATHER...WHICH WILL DEPEND ON HOW MUCH WARMING OCCURS AHEAD OF THE FRONT TODAY. AMPLE WARMING COULD DESTABILIZE THE ATMOSPHERE ENOUGH TO FUEL SEVERE STORMS...WITH DAMAGING WINDS AND ISOLATED TORNADOES THE MAIN CONCERNS. SEVERE STORMS WILL BE MOST LIKELY OVER PARTS OF CENTRAL AND SOUTH ARKANSAS. A TORNADO WATCH IS NOW IN EFFECT UNTIL 6 PM FOR A LARGE PORTION OF CENTRAL AND EASTERN ARKANSAS. IT WILL ALSO BE VERY WINDY TODAY...ESPECIALLY IN THE EASTERN HALF OF ARKANSAS. SOUTH TO SOUTHEAST WINDS COULD GUST OVER 40 MPH AT TIMES. A WIND ADVISORY IS ALSO IN EFFECT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION COULD BE NEEDED ACROSS PARTS OF ARKANSAS THIS AFTERNOON AND EARLY TONIGHT. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 44/56
In the hours before
Special weather statement, Nov 17, 11:16 AM CST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1116 AM CST TUE NOV 17 2015
ARZ052>054-062-171745-
PIKE AR-HOT SPRING AR-DALLAS AR-CLARK AR-
1116 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL DALLAS...
SOUTHEASTERN PIKE...CENTRAL CLARK AND SOUTHWESTERN HOT SPRING
COUNTIES UNTIL 1145 AM CST...
AT 1115 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BEIRNE...OR 8 MILES NORTHEAST OF PRESCOTT...MOVING NORTHEAST AT
50 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ARKADELPHIA...GURDON...CADDO VALLEY...OKOLONA...BEIRNE...GUM SPRINGS
IN CLARK COUNTY...HALFWAY...RICHWOODS...HOLLYWOOD...CURTIS...
BURTSELL...DALARK...GRIFFITHTOWN AND LOWER LAKE RECREATION AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR SOUTHWESTERN
ARKANSAS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CST FOR
SOUTHWESTERN ARKANSAS.
LAT...LON 3385 9330 3389 9330 3396 9337 3395 9342
3396 9344 3427 9321 3404 9286 3383 9324
TIME...MOT...LOC 1715Z 221DEG 45KT 3390 9330
CDSpecial weather statement, Nov 17, 12:12 PM CST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1212 PM CST TUE NOV 17 2015
ARZ022-031-038-039-042>044-054-055-171845-
SALINE AR-CONWAY AR-PERRY AR-PULASKI AR-HOT SPRING AR-YELL AR-
POPE AR-GARLAND AR-GRANT AR-
1212 PM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PULASKI...
NORTHEASTERN YELL...SALINE...PERRY...NORTHWESTERN GRANT...EASTERN
GARLAND...SOUTHEASTERN POPE...SOUTHWESTERN CONWAY AND EASTERN HOT
SPRING COUNTIES UNTIL 1245 PM CST...
AT 1212 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
JESSIEVILLE TO NEAR HOT SPRINGS VILLAGE TO NEAR ROCKPORT TO 9 MILES
SOUTHWEST OF MALVERN...AND MOVING NORTHEAST AT 55 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BENTON...HOT SPRINGS VILLAGE...MALVERN...MORRILTON...PERRYVILLE...
HASKELL...ATKINS...OPPELO...ROCKPORT...TRASKWOOD...TULL...PERRY...
PERLA...ADONA...HOUSTON...LONSDALE...PETIT JEAN STATE PARK...WYE
MOUNTAIN...SEQUOYA PARK AND WILLIAMS JUNCTION.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR SOUTHWESTERN
ARKANSAS.
LAT...LON 3529 9290 3507 9265 3478 9257 3437 9260
3416 9293 3433 9291 3453 9295 3481 9313
TIME...MOT...LOC 1812Z 204DEG 48KT 3480 9307 3458 9293 3438 9289 3425
9289
CDLocal storm report, Nov 17, 12:27 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1227 PM CST TUE NOV 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM TSTM WND DMG 1 NNE LAKE HAMILTON 34.44N 93.08W
11/17/2015 GARLAND AR TRAINED SPOTTER
SOME DAMAGE TO CABINS ON LAKE HAMILTON DRIVE...WITH TREES
DOWN AS WELL.
&&
226Local storm report, Nov 17, 12:36 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1236 PM CST TUE NOV 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TSTM WND DMG HOT SPRINGS 34.50N 93.05W
11/17/2015 GARLAND AR LAW ENFORCEMENT
SEVERAL POWERLINES DOWN NEAR THE INTERSECTION OF HIGHWAY
7 AND 290.
&&
228The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 9:39 PM CST | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 14 hr |
| Nov 17, 10:29 AM CST | River Flood Warning | LZK | Independence, Jackson, Lawrence | 24 days |
| Nov 17, 10:34 AM CST | River Flood Warning | LZK | Jackson, Woodruff | 70 days |
| Nov 17, 10:44 AM CST | River Flood Advisory | LZK | Fulton, Sharp | 36 hr |
| Nov 17, 10:44 AM CST | River Flood Advisory | LZK | Lawrence, Randolph | 36 hr |
| Nov 17, 11:16 AM CST | Special Weather Statement | LZK | Clark | 29 min |
| Nov 17, 11:34 AM CST | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring | 26 min |
| Nov 17, 11:58 AM CST | River Flood Warning | LZK | Randolph | 70 hr |
| Nov 17, 12:12 PM CST | Special Weather Statement | LZK | Perry, Saline | 33 min |
| Nov 17, 12:40 PM CST | Areal Flood Advisory | LZK | Pulaski, Saline | 3 hr |
| Nov 17, 1:20 PM CST | Special Weather Statement | LZK | Bradley, Calhoun, Cleveland, Grant | 40 min |
| Nov 17, 1:30 PM CST | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Saline | 30 min |
| Nov 17, 2:00 PM CST | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 45 min |
| Nov 17, 2:21 PM CST | Flash Flood Warning | LZK | Faulkner, Pulaski | 3 hr |
| Nov 17, 2:44 PM CST | Severe Thunderstorm Warning | LZK | Lonoke | 31 min |
| Nov 17, 2:48 PM CST | Flash Flood Warning | LZK | Baxter, Cleburne, Conway, Faulkner, Izard, Lonoke and 4 more | 3 hr |
| Nov 17, 2:56 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Prairie | 49 min |
| Nov 17, 2:59 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Jefferson, Lincoln | 46 min |
| Nov 17, 3:09 PM CST | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White | 51 min |
| Nov 17, 3:13 PM CST | Flash Flood Warning | LZK | Lonoke, Pulaski | 3 hr |
| Nov 17, 3:24 PM CST | Tornado Warning | LZK | Lonoke, Monroe, Prairie | 36 min |
| Nov 17, 3:30 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie, Woodruff | 45 min |
| Nov 17, 3:47 PM CST | Severe Thunderstorm Warning | LZK | Independence, Jackson, Prairie, White, Woodruff | 43 min |
| Nov 17, 3:57 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Lincoln, Monroe | 48 min |
| Nov 17, 4:14 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie, Woodruff | 46 min |
| Nov 17, 4:21 PM CST | Flash Flood Warning | LZK | Independence, Jackson, Lonoke, Monroe, Prairie, White and 1 more | 3 hr |
Nearby
Tornado Warnings in Arkansas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.